# SDR ASAA0080591

- Difficulty date: September 1, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L20191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE MIDDLE EMERGENCY LIGHT OVER THE TAILCONE CATWALK WAS FOND TO BE INOPERATIVE.  REPLACED LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (M)
